MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; SYRINGE, SWABFLUSH,10/10ML, W/SWABCAP

MEDLINE INDUSTRIES LP; SYRINGE, SWABFLUSH,10/10ML, W/SWABCAP
Catalog Number EMZE010301
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported "prefilled syringe that one of her nurses was using cracked as they were using it".To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn (b)(6) on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
Syringe cracked.

Common Device Name
SYRINGE, SWABFLUSH,10/10ML, W/SWABCAP
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
1933 heck ave
neptune NJ
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key19523970
Report Number2027791-2024-00074
Device Sequence Number20895880
Product Code NGT
UDI-Device Identifier00363807103016
UDI-Public00363807103016
Combination Product (Y/N)Y
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberEMZE010301
Device Lot Number3143823
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2024
Initial Report FDA Received Date06/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown